# SDR ZP7A20140728001

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N55AR
- Make and model: Lear 55LEAR
- Aircraft serial: 105
- Aircraft time: 10,279 hours, 8,710 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mixing Valve
- Part number: 32143641
- Condition: Failed
- Location: Bleed Air
- Part time: 4,512 hours, 3,419 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DESCENT FROM 25K FT TO 23K FT WITH THE POWER BACK TO IDLE & NAC HEAT AND WINDSHIELD HEAT ON.  NOTICED A SPIKE IN CABIN CLIMB RATE AND LOOKED AT GAUGES TO DETERMINE THE EMERGENCY BLEED VALVES HAD OPENED AND THE CABIN ALTITUDE WAS AT 8000 FT WHEN IT HAD BEEN SET FOR A FIELD ELEVATION OF APPROXIMATELY 6000 FT.  AS IS NORMAL, THE EMERGENCY BLEEDS PUSHED UNFILTERED SMOKY AIR INTO THE CABIN.   DECLARED AN EMERGENCY, A NORMAL LANDING WAS MADE WITH NO FURTHER INCIDENT. TROUBLESHOT THE PRESSURIZATION SYSTEM AND FOUND THE RT BLEED MIXING VALVE POPPET NOT COMPRESSING, AND THE LT BLEED MIXING VALVE POPPET ONLY COMPRESSING HALFWAY.  BOTH MIXING VALVES WERE REPLACED, SYS CHECKED OUT AND NOW OPERATES AS NORMAL.
